# SDR CA971219026

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G159
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 159H10002428S20
- Condition: Cracked
- Location: Left Engine
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID NOTED BELOW LEFT ENGINE AFTER ARRIVAL.  CRACK FOUND IN THE MAIN SUCTION LINE TO THE HYDRAULIC PUMP.  FURTHER INSP FOUND THAT THE LEFT INBOARD GEARBOX MOUNT LINK ASSY WORN CAUSING A VIBRATION AND MOVEMENT RESULTING IN FATIGUE CRACK IN LINE.
